Proper holomorphic mappings.

Erik Low; John E. Fornaess

Mathematica Scandinavica (1986)

  • Volume: 58, page 311-322
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Low, Erik, and Fornaess, John E.. "Proper holomorphic mappings.." Mathematica Scandinavica 58 (1986): 311-322. <>.

author = {Low, Erik, Fornaess, John E.},
journal = {Mathematica Scandinavica},
keywords = {proper holomorphic mapping; strictly pseudoconvex domain; boundary regularity},
pages = {311-322},
title = {Proper holomorphic mappings.},
url = {},
volume = {58},
year = {1986},

AU - Low, Erik
AU - Fornaess, John E.
TI - Proper holomorphic mappings.
JO - Mathematica Scandinavica
PY - 1986
VL - 58
SP - 311
EP - 322
KW - proper holomorphic mapping; strictly pseudoconvex domain; boundary regularity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.